# SDR AALA950963

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8100022002
- Condition: Defective
- Location: Mid-Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, MID-GALLEY EMERGENCY LIGHT LEFT SIDE OF LAMP INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT MID-GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
